# SDR SWIA20250707611

- Difficulty date: June 11, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N607CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000192
- Aircraft time: 44,302 hours, 28,471 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CUTOUT LOWER BEAM HAS CORROSION DAMAGE UNDER FORWARD MOST LATCH FITTING AND AT UPPER EDGE ABOVE THE 2 CENTER LATCH FITTINGS.  (C-CHECK RO 07/03/2025)REMOVED AND REPLACED FORWARD CARGO DOOR CUTOUT LOWER BEAM, REF SRM 51-40-08. REPLACED WITH NEW OEM PART. NO WEIGHT AND BALANCE ADJUSTMENT REQUIRED. SEE CONTINUE CARD FOR WORK PERFORMED.
